# SDR ASAA2024121354568

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 58,008 hours, 17,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULDN'T PRESSURIZED AFTER TAKEOFF. FA REPORTED L2 DOOR OPEN. NO DOOR INDICATION IN COCKPIT. RETURN TO JNU. GROUNDED - YES. AIR TURNBACK - ON ARRIVAL L2 DOOR FOUND SLIGHTLY OPEN. FWD ROLLERS FOUND TO BE OUT OF RECEIVERS. PERFORMED AFT ENTRY DOOR ADJUSTMENT ON GUIDE ARM. REF AMM TASK 52-13-00-320-801, STEP I. DOOR OPENS, CLOSES AND LATCHES CORRECTLY. CABIN PRESSURE CK GOOD, REF AMM TASK 05-51-91-790-801 DOOR WARNING NORMAL.
